On the lack of correlation between [O III]/[O II] and Lyman continuum escape fraction
Login
Home
→
Saint Mary's Faculty Articles and Other Works
→
Articles
→
View Item
JavaScript is disabled for your browser. Some features of this site may not work without it.
On the lack of correlation between [O III]/[O II] and Lyman continuum escape fraction
Bassett, R.; Ryan-Weber, E.V.; Cooke, J.; DAaz, C.; Nanayakkara, T.; Yuan, T.; Spitler, L.; Mestric, U.; Sawiki, Marcin; Golob, Anneya
Date:
2018
Type:
Text
ISSN:
0035-8711
Source:
Monthly Notices of the Royal Astronomical Society 483(4), 5223-5245, 2018
Description:
Published version
Show full item record
Files in this item
Name:
Sawiki_Marcin_201 ...
Size:
4.749Mb
Format:
PDF
View/
Open
This item appears in the following Collection(s)
Articles
Search DSpace
Search DSpace
This Collection
Advanced Search
Browse
All of Repository
Communities & Collections
Authors
Subjects
Titles
Theses by Degree/Level
Theses by Discipline
This Collection
Authors
Subjects
Titles
Theses by Degree/Level
Theses by Discipline
My Account
Login